# SDR DALA2022122208303

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 7,830 hours, 958 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR WILL NOT DISARM.   LUBRICATED & EXERCISED LEVER AND OPS CHKS OK. (9925648)
